Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A classical variational principle for periodic Hamiltonian trajectories


Author: Frank H. Clarke
Journal: Proc. Amer. Math. Soc. 76 (1979), 186-188
MSC: Primary 34C35; Secondary 49H05, 58F05
DOI: https://doi.org/10.1090/S0002-9939-1979-0534415-7
MathSciNet review: 534415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using only classical theorems of the calculus of variations, the existence of periodic solutions to Hamilton's equations on a given convex energy surface is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 49H05, 58F05

Retrieve articles in all journals with MSC: 34C35, 49H05, 58F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534415-7
Keywords: Hamilton's equations, periodic orbit, Legendre transform
Article copyright: © Copyright 1979 American Mathematical Society